Discussions that mention norvasc

High & Low Blood Pressure board


Hey so last night I went to the hospital because I had a rapid heart beat and difficulty breathing, no pain, a little tightness in the chest, but keep in mind I am sick and have been for 3 weeks. I was taking what was the 3rd anti biotic in 3 weeks, I took 400 mg Avelox, with 10mg paxil, and 5mg norvasc, my breathing problems have been there for a while and my nasal passages were blocked, and my throat very sore as it was hard to swallow

Earlier in the day at my doctors office my bp was 120/80, when i had these breathing problems and rapid heart rate it was an hour after i took all 3 meds. when I was in the ambulance my heart rate was normal 70 beats per minute. but my blood pressure was 130/100! I have never had diastolic blood pressure that high unless i was working out. When i arrived at the hospital it went down to 131/84. I was given a steroid for my throat and i feel 100% better, but my chronic cough is still there. My question is could the medication caused this, can asthma contribute and what could be causing my bp fluct's, I know people live long productive lives with high bp but im 26 and to say the least concerned. My bp when resting is 120/80 but when i just walk it goes up to 150/87 sometimes. Any opinions or insight would be great thank you very much
Hi no I have never had any sleep study's done, but when sleeping with people they never noticed any issues with my sleep, although that does not mean I don't have sleep apnea, but I am not really over weight, and during rest for 5-10 minutes my bp is usually 120/80, the only thing i do notice is that a lot of times when i go to urinate my heart starts racing what feels like a million miles a minute. I do know that my breathing is restricted in my nose, as my doctor said my nasal passages are almost completely blocked. Also i notice i get tired very easily which to me is not normal since i have been pretty active my entire life and cannot remember anytime in which i would get tired so easily, im sure the paxil and norvasc could have something to do with that. In addition I sometimes feel a pull on my left cheek and have had this examined a few times with no issues found not sure what that could be either.